# SDR CALA2013080990311

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 58,980 hours, 7,025 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"ENG 3 FIRE LP A" EICAS STATUS MESSAGE DISPLAYED.  NR 3, FIRE LOOP "A" FIRE OR FAULT OUTPUT.  INTERMITTENT STATUS MESSAGE.   REPLACED TS681 IAW MM.  NO EICAS MESSAGE.  OPS CHECKED OK.
